# SDR TSAA9733136

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Part number: 8731002511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, REPLACED FORWARD SERVICE DOOR EMERGENCY EXIT LIGHT IDENTIFIER DUE TO INOP.  OPS CEHCK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
